# SDR SWAA2022041894664

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 46,802 hours, 28,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT F/A FOUND AFT GALLEY EMERGENCY EXIT LIGHT SWITCH IN THE ON POSITION AND THE RED LIGHT ON RETURNED TO GATE FOR MAINT / [01] REMOVED AND INSTALLED SERVICEABLE AFT FAP LIGHTING CONTROL PER AMM 33-20-00/33-26-01.
